Couldn't find what you looking for?

TRY OUR SEARCH!

i had sex the early morning of 8/2/09, we were using a condom at first but then an hour had passed and he had not came. so like i dumb ass i agreed for him to take it off, so for another hour we continued to have sex without the condom. he never came, we just stopped because i was tired. The afternoon of 8/3/09, i took the plan b around 7pm. a week later i got a period, it was a sort of normal period. it was no brown. but it was about 2 or 3 weeks earlier than my regular period. it is now 9/21/09 and i ahve no gotten a period. according to my calendar, i am 2 weeks late if i count the period after the plan b as my last period. i took 2 pregnancy test last week and they both came out negative. but that did not really help my nerves, i kept thinking "what if i took it wrong blah blah blah". sometimes i get period symptoms but no period. ive noticed that my lower stomach is really firm but i may just be really paranoid. i plan on going to the clinic if i do not get my period this week. after 8/2/09 i had sex 2 more times during the next 2 weeks but we used condoms, so i'm not really worried. OH and a couple weeks ago while going to the bathroom and wiping myself i noticed brown blood. i didn't think of it as a period because it was so light and because it was brown. i don't know what that could have been.
i would really like to hear other experiences and would love some advice.
thank you so much

Loading...

You sound very stressed so first and foremost--take a breath and relax! Second of all--when you take Plan B, it does throw your period off. You sort of will be out of whack for the next few weeks or so. Does that help at all? I think that that's all it is. Do you have an update for us?
Reply

Loading...